# SDR CALA9801251

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws 429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE RIB CLIP CRACKED JUST INBOARD OF WS XOS 429.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-3, 51-10-4, AND 51-30-5.
